Atatürk Üniversitesi Atatürk Üniversitesi
Ara
Yayınlara dön
Makale Tam Makale Uluslararası 2014

On Anti-Hermitian Metric Connections Preserving a Bicomplex Structure

Manouchehr Behboudi Asl, Arif Salımov

ADVANCES IN APPLIED CLIFFORD ALGEBRAS Cilt 24 · Sayı 1 · ss. 11–21 · 01.03.2014
DOI ile aç

Özet

We give a characterization of bicomplex-holomorphic anti-Hermitian manifolds by using pure metric connection.

Atıf için künye

Asl, M. B., & Salımov, A. (2014). On Anti-Hermitian Metric Connections Preserving a Bicomplex Structure. ADVANCES IN APPLIED CLIFFORD ALGEBRAS, 24(1), 11–21. https://doi.org/10.1007/s00006-013-0420-6

BibTeX
@article{asl2014-53681,
  author = {Asl, Manouchehr Behboudi and Salımov, Arif},
  title = {On Anti-Hermitian Metric Connections Preserving a Bicomplex Structure},
  journal = {ADVANCES IN APPLIED CLIFFORD ALGEBRAS},
  year = {2014},
  volume = {24},
  number = {1},
  pages = {11--21},
  issn = {0188-7009},
  doi = {10.1007/s00006-013-0420-6},
  url = {https://akademik.atauni.edu.tr/yayinlar/53681-on-anti-hermitian-metric-connections-preserving-a-bicomplex-structure}
}